# SDR SCNA20160916158

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 49,689 hours, 26,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM IS CORRODED IN SEVERAL AREAS ON UPPER SURFACE FROM BS 967+10 - 986+6. FOUND CORROSION TO BE OUT OF LIMITS.   REMOVED AND REPLACED THE CREASE BEAM.
